# SDR RRXA10689

- Difficulty date: July 6, 2000
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: ADG70165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FWD CARGO COMPARTMENT LOWER DOOR SILL TRAY AT STA 939 AND L43R, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM.  TREATED AREA IAW DC-10 SRM 51-21-01.  RECEIVED PART AND INSTALLED IAW DC-10 SRM 51-31-01.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
